Low Pitched Tinnitus (from Hell) Is Back! Is Baclofen the Cause?

Discussion in 'Support' started by Audiophile_bg, Jun 25, 2019.

    1. Audiophile_bg
      Furious

      Audiophile_bg Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Olanzapine/MRI
      I've been on Baclofen for two weeks now, and two days ago, I noticed that the low rumbling that I despised, has returned! Do you think Baclofen is the cause? The problem is if it's not Baclofen then I have to take another muscle relaxant because I have palatal myoclonus. :cry:

      Thank you for the replies.

      Hope you are doing well.
       
      Last edited: Jun 25, 2019
    2. Mister Muso
      Creative

      Mister Muso Member

      Location:
      Scotland
      Tinnitus Since:
      2007 / April 2019
      Cause of Tinnitus:
      Loud music
      I had low pitch tinnitus for years before the high pitched sounds started. Since then, the low one has been getting slightly higher in pitch and more annoying with more overtones. Who knows why - could it be the meds and supplements I've been taking to try and knock out the high tones? It's a constant guessing game for sure!

      I'm sorry I don't have any experience of Baclofen though. Perhaps someone else might know?
       
      • Like Like x 1
    3. AUTHOR
      AUTHOR
      Audiophile_bg
      Furious

      Audiophile_bg Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Olanzapine/MRI
      Yes, but do you think the Baclofen is causing my spike right now? I have found that some people take it to alleviate their tinnitus, but I suspect it caused my spike.
       
    4. Mister Muso
      Creative

      Mister Muso Member

      Location:
      Scotland
      Tinnitus Since:
      2007 / April 2019
      Cause of Tinnitus:
      Loud music
      I'm sorry I have no idea or experience of Baclofen or relaxant medicines. All I'm saying is that it's common for the sounds to change and vary over time, or even day to day. We can't always find the reasons, but if you haven't already done so I would just say, check for side-effects of any medicines you're on, ask around like you are doing here, or go back to your doctor if you're still unsure.

      Good luck!
       
      • Like Like x 1
    5. AUTHOR
      AUTHOR
      Audiophile_bg
      Furious

      Audiophile_bg Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Olanzapine/MRI
      Thank you for the response. My GP is an absolute idiot, he caused my palatal myoclonus, so when I ask him about tinnitus (started last year) he mocks me and tells me to get over it. I got lucky with an otoneurologist I found so I was able to make the tinnitus stop with Nasonex, but I doubt it will do the trick again.
      Thank you for the reply.
       
    6. AUTHOR
      AUTHOR
      Audiophile_bg
      Furious

      Audiophile_bg Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Olanzapine/MRI
      OMG, the exact same sound from last summer is coming back, I will go out of my mind! :cry::cry::cry::cry:

      If Nasonex worked for me the first time, do you think it will stop the tinnitus this time?

      ANY advice is welcome.
       
    7. AUTHOR
      AUTHOR
      Audiophile_bg
      Furious

      Audiophile_bg Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Olanzapine/MRI
      The tinnitus is subsiding fast, thank god. Baclofen is off limits if you have tinnitus!
      Hope everyone is doing well.
       
    8. seaturtle

      seaturtle Member

      Tinnitus Since:
      2015
      Cause of Tinnitus:
      medications and diet
      I've had tinnitus for approximately 4 years & mine is a high-pitched ringing in both ears. I have periods where the tinnitus goes away almost entirely (once or twice completely - for a month or two). I have changed my diet, and tried tweeking medications (like stopping propranylol).
      Just about 1 week ago, my tinnitus has come back to about an "8" (10 being the worst), and after reading your post, I realize that I just started taking baclofen (20mg at bedtime) again for back trouble & sleep.
      So, I am thinking it very well could be the baclofen. I'm going to stop the baclofen tomorrow, and resume my tizanidine. Thanks for your post!! Heres hoping ...
       
      • Hug Hug x 1
    9. AUTHOR
      AUTHOR
      Audiophile_bg
      Furious

      Audiophile_bg Member

      Tinnitus Since:
      08/2018
      Cause of Tinnitus:
      Olanzapine/MRI
      I wish you good luck. :huganimation:
       
Loading...

Share This Page